# SDR SWAA2020061580609

- Difficulty date: May 26, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A6535
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT FWD SERVICE DOOR INTERNAL LWR BEAM #4 UPPER FILLET REGION. / REMOVED AND REPLACED BEAM AT FWD SERVICE DOOR INTERNAL LOWER AS PER B737-7 SRM 51-40-02-0G-0 DRAWING # 141A6535
